An autoregressive model based on the generalized hyperbolic distribution

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalScandinavian Journal of Statistics
Volume47
Issue number3
Pages (from-to)787-816
Number of pages30
ISSN0303-6898
DOIs
Publication statusPublished - Sep 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • autoregressive model
  • conditional heteroscedasticity
  • generalized hyperbolic distribution
  • nonlinear time series
  • skewness
  • 112 Statistics and probability

Cite this